# SDR CA990330025

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCA2VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 57C0840132
- Condition: Corroded
- Location: Propeller
- Part time: 2,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CORROSION WAS FOUND ON THE SPIDER, BEARINGS (P/N 57A0971) AND THE BLADES (P/N V8433-7).  THE BLADES WERE CORRODED BEYOND REPAIR.
